It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Heart fluttering question/Drop the Caffeine!

Re: Heart fluttering question/Drop the Caffeine!

[ Back to Messages ]

Message

Posted by John Nixon on October 12, 2000 at 01:45:16:

In Reply to: Heart fluttering question posted by John on October 10, 2000 at 02:48:00:

: Hi all. I'm a 35yr male, never smoked, never really drank much at all and haven't had any alcohol in over a year, overall i'm very healthy *knock wood* I exercise a lot and i'm in pretty good shape from a cardiovascular standpoint. I've recently started taking weightlifting supplements (creatine, Glutamine and some hydroxycut) Hydroxycut is a combo of Caffeine and ephedrine. I only took a few Hydroxycuts and then stopped because i couldn't sleep. I've noticed a slight heart "bump" that comes around once every few minutes. Its never been more than 1 "flutter" and it has never accompanied any pain, shortness of breath or anything else. Maybe my heart is just pumping blood at a high rate because i'm in very good cardiovascular shape? Maybe all the supplements caught up with me and i need to stop them? I've read many of the posts here before i posted and everyone here seems to have way worse "symptoms" than i have. I don't want to get nervous about this, but i thought i'd ask if anyone has experienced a similar thing. ?

John,
Drop that supplement with caffeine immediately. I'm 46 years old and been weightlifting and taking supplements off and on since I was 18. I've had heart palpitations off and on for 13 years. I went through a battery of tests at the Arizona Heart Institute which settled my mind quite a bit. I am now on a beta blocker (possibly for life) which has dramatically reduced PVC incidence. I asked the heart specialist if glutamine, BCAA's and whey protein were harmful to my heart. His answer was NO. So, I still take the whey and glutamine but not the creatine. Keep in mind these are not chemicals in the way steroids are but are naturally occuring food elements. However, get off the caffine. You sound as sensitive to it as I am...good luck!
JOHN


Follow Ups




All times are GMT -7. The time now is 02:53 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!